Advertisement

Automation and Remote Control

, Volume 72, Issue 1, pp 23–37 | Cite as

On full controllability criteria of a descriptor system. The polynomial solution of a control problem with checkpoints

  • S. P. Zubova
Determinate Systems

Abstract

We derive full controllability criteria for a stationary dynamical system described by an algebro-differential relation with rectangular matrix coefficient. The derivation is done by multistage splitting of the spaces into subspaces in special and general cases. We construct a polynomial control and state of the descriptor system in case the system trajectory passes an arbitrary finite amount of checkpoints without projectors.

Keywords

Remote Control Coker Descriptor System Controllability Criterion Polynomial Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chistyakov, V.F. and Shcheglova, A.A., Controllability of Linear Algebraic Differential Systems, Autom. Remote Control, vol. 63, no. 3, 2002, pp. 399–412.zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Minyuk, S.A. and Panasik, O.A., On the Controllability Theory of Stationary Regular Algebro-Differential Systems, in Sovremennye metody teorii funktsii i smezhnye problemy. Mater. Voronezh. zimnei mat. shkoly (Modern Problems of Theory of Functions and Related Problems, Proc. Voronezh Mathematical Winter School), Voronezh: Voronezh. Gos. Univ., 2007, pp. 154–155.Google Scholar
  3. 3.
    Dai, L., Lecture Notes in Control and Information Sciences, vol. 118: Singular Control Systems, Berlin: Springer-Verlag, 1989.Google Scholar
  4. 4.
    Kunkel, P., Mehrmann, V., and Rath, W., Analysis and Numerical Solution of Control Problems in Descriptor Form, Math. Control. Signal. Syst., 2001, no. 61, pp. 14–29.Google Scholar
  5. 5.
    Zubova, S.P., Cauchy Problem Solution for Two Differential-Algebraic Equations with a Fredholm Operator, Diff. Equat., 2005, vol. 41, no. 10, pp. 1410–1412.CrossRefMathSciNetGoogle Scholar
  6. 6.
    Zubova, S.P., Cauchy Problem Solution for a Differential Equation with a Noeterian Operator at the Derivative, Proc. VGU Math. Dept., 2008, no. 4, pp. 3–11.Google Scholar
  7. 7.
    Zubova, S.P., Raetskaya, E.V., and Le Hai Trung, On Polynomial Solutions of the Linear Stationary Control System, Autom. Remote Control, 2008, vol. 69, no. 11, pp. 971–975.Google Scholar
  8. 8.
    Raetskaya, E.V., On Full Conditional Controllability of a Certain Descriptor System, Mathematical Methods and Applications, Proc. XI Mathematical Readings of the MGSU, Moscow, 2004, pp. 45–47.Google Scholar
  9. 9.
    Wonham, W.M., Linear Multivariable Control: A Geometric Approach, New York: Springer-Verlag, 1979. Translated under the title Lineinye mnogomernye sistemy upravleniya, Moscow: Nauka, 1980.zbMATHGoogle Scholar
  10. 10.
    Zubova, S.P. and Le Hai Trung, A Polynomial Solution for a Linear Stationary Control System with Checkpoints and Control Constraints, Spectral Evolut. Probl., Int. Sci. J., 2007, vol. 18, pp. 71–75.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2011

Authors and Affiliations

  • S. P. Zubova
    • 1
  1. 1.Voronezh State UniversityVoronezhRussia

Personalised recommendations